MathSciNet Relay Station
MathSciNet bibliographic data
MR1397693 (97e:58198) 58F23 (30D05)
Hinkkanen, A.; Martin, G. J. The dynamics of semigroups of rational functions. I. Proc. London Math. Soc. (3) 73 (1996), no. 2, 358–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement